Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at May 29, 2012, 5:39 AM EDT for Randolph County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 5:39 AM EDT (09:39 UTC)
- Expired
- May 29, 2012, 6:30 AM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
County Randolph County, IN
The radar
The Indianapolis radar (KIND), 116 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1116 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342
WWUS83 KIND 290939
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 AM EDT TUE MAY 29 2012
INZ041-042-049-291030-
DELAWARE-HENRY-RANDOLPH-
539 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND RANDOLPH COUNTIES UNTIL 630 AM EDT...
AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF NEW CASTLE...OR 13 MILES
SOUTHEAST OF MUNCIE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WINCHESTER...
LOSANTVILLE...
PRAIRIE CREEK RESERVOIR...
MODOC...
PARKER CITY...
FARMLAND...
LYNN...
RIDGEVILLE...
SARATOGA...
SALEM...
UNION CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8494 4000 8519 3995 8520 3994 8526
4006 8536 4031 8519 4032 8485 4032 8481
4031 8480 4002 8481
TIME...MOT...LOC 0939Z 230DEG 22KT 4005 8524
$$
TDUDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at May 29, 4:17 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 29, 4:17 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 417 AM EDT TUE MAY 29 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 335 AM EDT TUE MAY 29 2012 A COLD FRONT CURRENTLY ACROSS NORTHERN INDIANA AND SOUTH CENTRAL ILLINOIS WILL MOVE ACROSS OUR REGION TODAY. THUNDERSTORMS WILL END LATER TODAY AS THE FRONTAL SYSTEM MOVES ON TO THE EAST. MODELS MOVE AN UPPER TROUGH OVER THE UPPER MIDWEST EAST ACROSS THE GREAT LAKES WHICH WILL ALLOW TEMPERATURES TO BECOME MUCH COOLER OVER THE NEXT FEW DAYS. AN UPPER DISTURBANCE OVER SOUTHWEST CANADA WILL STRENGTHEN OVER THE NEXT FEW DAYS AND EVENTUALLY BECOME A CLOSED UPPER LOW AS IT MOVES INTO THE MID AND UPPER MISSISSIPPI VALLEY BY FRIDAY AND INTO THE GREAT LAKES BY THE WEEKEND. A SURFACE LOW WILL DEVELOP IN RESPONSE WITH THIS SYSTEM AND BRING US A VERY GOOD CHANCE OF RAIN TOWARDS THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /TODAY/... ISSUED AT 335 AM EDT TUE MAY 29 2012 THUNDERSTORMS HAVE INCREASED ALONG A COLD FRONT AS IT PUSHES INTO AN AREA OF HIGHER DEWPOINTS. EXPECT NUMEROUS THUNDERSTORMS TO OCCUR ACROSS OUR REGION BETWEEN NOW AND 12Z. BUT THUNDERSTORMS WILL QUICKLY END FROM NORTHWEST AFTER THE COLD FRONT MOVES THROUGH AS MODELS INDICATE VERY RAPID DRYING BEHIND THE FRONT. MAIN CHANGE WITH THIS FORECAST WILL BE TO RAISE THUNDERSTORM CHANCES EARLY THIS MORNING ACROSS THE SOUTHEAST HALF OF OUR REGION AS RAPID REFRESH AND RADAR LOOPS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR EARLY ON. BUT IT SHOULD BE PRETTY MUCH OVER WITH ALL BUT FAR SOUTHEAST AREAS BY 15Z AND OUR ENTIRE REGION SHORTLY AFTER 18Z. HAVE GONE A TAD WARMER MOST AREAS THIS AFTERNOON AS THERE WILL BE LOTS OF SUNSHINE BY THEN. HIGHS TEMPERATURES THIS AFTERNOON WILL RANGE FROM MID 80S FAR NORTH TO AROUND 90 SOUTHWEST. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 335 AM EDT TUE MAY 29 2012 FORECAST FOCUS WILL BE WHETHER TO MENTION ANY RAIN CHANCES ACROSS OUR SOUTH WEDNESDAY MORNING AND HOW QUICK TO BEGIN RAIN CHANCES THURSDAY AND THURSDAY NIGHT AS LOW PRESSURE SYSTEM APPROACHES OUR REGION. MODELS BUILD HIGH PRESSURE OVER THE NORTHERN PLAINS EAST INTO THE GREAT LAKES TONIGHT AND WEDNESDAY. THEY INDICATE A VERY DRY AIRMASS ACROSS OUR REGION. BUT THERE IS A AN UPPER DISTURBANCE WHICH WILL TRACK ACROSS THE MID MISSISSIPPI VALLEY WEDNESDAY MORNING. THE NAM SEEMS TO BE AN OUTLIER AS IT GENERATES PRECIP FROM THIS SYSTEM ACROSS OUR SOUTH WEDNESDAY MORNING. THE GFS...GEM AND EUROPEAN ARE DRY AND THIS SEEMS REASONABLE AS THERE SHOULD NOT BE ENOUGH MOISTURE TO PRODUCE PRECIP. I BELIEVE THE MAIN AFFECT WILL BE A TEMPORARY INCREASE IN MID CLOUDS ACROSS OUR SOUTH HALF LATE TONIGHT AND WEDNESDAY MORNING. THE LATE THURSDAY AND THURSDAY NIGHT SYSTEM IS MUCH WETTER. IN FACT THIS WILL RESULT IN OUR BEST CHANCES OF RAIN IN SOME TIME. BUT MODELS HAVE TRENDED SLOWER AND WILL NOT BEGIN ANY RAIN CHANCES UNTIL THURSDAY AFTERNOON. THEN HIGH POPS ARE IN ORDER THURSDAY NIGHT AS A LOW PRESSURE SYSTEM MOVES INTO OUR REGION. WILL MENTION ISOLATED THUNDER SOUTH OF I70 THURSDAY NIGHT AS AIRMASS BECOMES SLIGHTLY UNSTABLE THERE. AS FAR AS TEMPERATURES ARE CONCERNED GENERALLY WENT WITH A MOS BLEND MOST PERIODS AS THIS MATCHES WELL WITH SYNOPTIC PATTERN AND PREVIOUS FORECAST. WENT A LITTLE WARMER THURSDAY NIGHT AS ALL MODELS EXCEPT NAM ARE NOW TRACKING SURFACE LOW NEAR OR JUST TO THE WEST OF OUR REGION BY END OF THE SHORT TERM FORECAST PERIOD. && .LONG TERM /FRIDAY THROUGH TUESDAY/... ISSUED AT 335 AM EDT TUE MAY 29 2012 TWO SEPARATE DISTURBANCES ARE PROGGED TO AFFECT CENTRAL INDIANA DURING THE EXTENDED PERIOD. MODELS ARE IN GOOD AGREEMENT IN REGARD TO THE FIRST DISTURBANCE...WHICH IS A CUT-OFF LOW IN THE UPPER LEVELS. MODELS ARE SHOWING THE LOW TRACKING ACROSS THE LOWER MIDWEST ON THURSDAY AND FRIDAY. LIKED LATEST INITIALIZATION ON THIS SYSTEM...ESPECIALLY HOW IT HELD ONTO WRAPAROUND MOISTURE INTO SATURDAY NIGHT. LATER IN THE PERIOD...THERE IS SOME DISAGREEMENT BETWEEN THE GFS AND EURO IN REGARD TO THE NEXT SYSTEM. THE GFS IS HINTING AT A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT TRACKING ACROSS CENTRAL INDIANA ON MONDAY AND TUESDAY...WHEREAS THE EURO HANGS ONTO A RIDGE OF HIGH PRESSURE AND DRY CONDITIONS INTO TUESDAY. SO FAR...THE INITIALIZATION IS FAVORING THE GFS...BUT WILL NOT MAKE ANY MODIFICATIONS THIS EARLY. && .AVIATION /DISCUSSION FOR THE 29/0900Z TAF UPDATE/... ISSUED AT 413 AM EDT TUE MAY 29 2012 UPDATE... ISOLATED THUNDERSTORMS WILL REMAIN IN THE VICINITY OF KIND OVER THE NEXT SEVERAL HOURS. PREVIOUS DISCUSSION... VFR THROUGH THE PERIOD. NOT EXPECTING VISIBILITY REDUCTIONS EXCEPT ONLY BRIEFLY IF STRONG THUNDERSTORM SHOULD CROSS A TAF SITE. SEVERAL CLUSTERS OF THUNDERSTORMS ALONG COLD FRONT REMAINS PRIMARY ACTION AT THE MOMENT. GIVEN SPEED OF THIS LINE...EXPECTING STORMS AT TAFS SITES...BEGINNING 06Z-07Z AT KLAF...07Z-08Z KHUF...08Z-09Z AT KIND AND 09Z-10Z AT KBMG. NEW CLUSTER OF STORMS AHEAD OF COLD FRONT OVER MISSOURI...AND ISOLATED CELLS NEAR RENSSELAER COULD BE SIGN OF GROWTH AHEAD OF COLD FRONT AS INDICATED BY HI RES MODEL. STORM ARRIVAL MAY HAVE TO BE ADJUSTED AHEAD IF FURTHER DEVELOPMENT OCCURS AHEAD OF COLD FRONT. CLOUDS DECKS HIGH BASED 5000-7000 FT. ALL MODELS PRETTY CONSISTENT IN BRINGING COLD FRONT THROUGH WESTERN INDIANA BY 09Z-10Z AND TO KIND BY 11Z. CLEARING SKIES ABOUT 3 TO 4 HOURS AFTER COLD FRONT PASSAGE AS HIGH PRESSURE RIDGE MOVES QUICKLY ACROSS INDIANA BY 291800Z. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....TDUD AVIATION...TUCEK/TDUD
Hazardous weather outlook, May 28, 7:46 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 746 PM EDT MON MAY 28 2012 INZ036>042-044>049-051>057-060>065-067>072-300000- MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 746 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS CHANCE FOR THUNDERSTORMS OVERNIGHT. HAZARDS: WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND FREQUENT LIGHTNING ARE THE MAIN THREATS WITH THE THUNDERSTORMS. TIMING: THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. DISCUSSION: STORMS...ALTHOUGH STILL NOT SEVERE...WILL BE POSSIBLE OVERNIGHT AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE AT TIMES THURSDAY NIGHT AND FRIDAY. IT IS TOO EARLY TO DETERMINE IF ANY STORMS WILL BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW WILL MOVE INTO CENTRAL INDIANA AT THE END OF THE WEEK...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-043-300000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-VERMILLION- 746 PM EDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING ARE THE MAIN THREATS FROM THE THUNDERSTORMS. TIMING: THE BEST CHANCES FOR SEVERE WEATHER WILL BE FROM 11 PM TIL 4 AM. DISCUSSION: THE BEST CHANCES FOR SEVERE STORMS WILL BE LATE TONIGHT AS A COLD FRONT MOVES THROUGH CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE AT TIMES THURSDAY NIGHT AND FRIDAY. IT IS TOO EARLY TO DETERMINE IF ANY STORMS WILL BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW WILL MOVE INTO CENTRAL INDIANA AT THE END OF THE WEEK...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Special weather statement, May 29, 3:28 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT TUE MAY 29 2012
INZ043-044-290815-
PARKE-VERMILLION-
328 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM ADVISORY FOR PARKE AND SOUTHERN VERMILLION
COUNTIES UNTIL 415 AM EDT...
AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARIS...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...
NEWPORT...
ROCKVILLE...
BLANFORD...
FAIRVIEW PARK...
DANA...
MECCA...
MONTEZUMA...
BLOOMINGDALE...
MARSHALL...
TURKEY RUN STATE PARK...
JUDSON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3996 8734 3995 8723 3976 8706 3961 8749
3961 8754 3984 8754
TIME...MOT...LOC 0728Z 238DEG 25KT 3967 8761
TDUDSpecial weather statement, May 29, 3:35 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 AM EDT TUE MAY 29 2012 INZ029-030-036-290815- CLINTON-MONTGOMERY-TIPPECANOE- 335 AM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM ADVISORY FOR WESTERN CLINTON...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES UNTIL 415 AM EDT... AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CRAWFORDSVILLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FRANKFORT... CLARKS HILL... DAYTON... MULBERRY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4046 8675 4029 8646 4010 8689 4023 8707 TIME...MOT...LOC 0734Z 237DEG 29KT 4020 8690 TDUD
Special weather statement, May 29, 3:38 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 AM EDT TUE MAY 29 2012
INZ021-031-290830-
CARROLL-HOWARD-
338 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN CARROLL AND HOWARD
COUNTIES UNTIL 430 AM EDT...
AT 335 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF KOKOMO...MOVING NORTHEAST AT 35
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KOKOMO...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4055 8586 4040 8622 4040 8624 4039 8624
4038 8628 4039 8628 4039 8631 4043 8631
4043 8640 4050 8647 4057 8637 4057 8586
TIME...MOT...LOC 0738Z 245DEG 32KT 4046 8630
TDUDSpecial weather statement, May 29, 3:54 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 AM EDT TUE MAY 29 2012 INZ062>064-070-071-290845- BARTHOLOMEW-BROWN-JACKSON-LAWRENCE-MONROE- 354 AM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHWESTERN JACKSON...NORTHEASTERN LAWRENCE AND SOUTHEASTERN MONROE COUNTIES UNTIL 445 AM EDT... AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF BEDFORD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORMAN... CHARLES DEAM WILDERNESS... KURTZ... ELKINSVILLE... FREETOWN... STORY... SPURGEONS CORNER... STONE HEAD... WAYMANSVILLE... GNAW BONE... && LAT...LON 3925 8612 3909 8587 3884 8633 3899 8648 TIME...MOT...LOC 0755Z 230DEG 27KT 3897 8631 TDUD
Special weather statement, May 29, 5:06 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 506 AM EDT TUE MAY 29 2012 INZ045-052-053-290945- CLAY-OWEN-PUTNAM- 506 AM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLAY...NORTHWESTERN OWEN AND SOUTHERN PUTNAM COUNTIES UNTIL 545 AM EDT... AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF BRAZIL...OR 20 MILES EAST OF TERRE HAUTE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... REELSVILLE... CAGLES MILL LAKE... CLOVERDALE... QUINCY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3963 8686 3946 8668 3933 8706 3944 8717 TIME...MOT...LOC 0906Z 241DEG 22KT 3942 8700 TDUD
Special weather statement, May 29, 5:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 AM EDT TUE MAY 29 2012
INZ041-042-049-291030-
DELAWARE-HENRY-RANDOLPH-
539 AM EDT TUE MAY 29 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND RANDOLPH COUNTIES UNTIL 630 AM EDT...
AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF NEW CASTLE...OR 13 MILES
SOUTHEAST OF MUNCIE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WINCHESTER...
LOSANTVILLE...
PRAIRIE CREEK RESERVOIR...
MODOC...
PARKER CITY...
FARMLAND...
LYNN...
RIDGEVILLE...
SARATOGA...
SALEM...
UNION CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8494 4000 8519 3995 8520 3994 8526
4006 8536 4031 8519 4032 8485 4032 8481
4031 8480 4002 8481
TIME...MOT...LOC 0939Z 230DEG 22KT 4005 8524
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:01 AM EDT | Special Weather Statement | IND | Martin | 44 min |
| May 29, 2:46 AM EDT | Special Weather Statement | IND | Carroll | 44 min |
| May 29, 3:28 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 47 min |
| May 29, 3:35 AM EDT | Special Weather Statement | IND | Tippecanoe | 40 min |
| May 29, 3:38 AM EDT | Special Weather Statement | IND | Howard | 52 min |
| May 29, 3:54 AM EDT | Special Weather Statement | IND | Brown | 51 min |
| May 29, 5:06 AM EDT | Special Weather Statement | IND | Clay | 39 min |
| May 29, 5:40 AM EDT | Special Weather Statement | IND | Jennings | 50 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.